Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Delayed periods, brown discharge, spotting, enlarged breasts, bloating. Causes for symptoms?

hi. i m 17 years old, female. i haven t had my period since the beginning of july. in august, i had brown discharge on and off for about two weeks. sometimes spotting and sometimes more, especially after i ran. i took 2 pregnancy tests near the end of august and they both came out negative. i m feeling bloated, although i never really felt that way before. i m thin. my breasts have gotten larger over the past few days. i keep feeling like i m about to get my period but then i don t. i don t really know what s going on?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to Health Care Magic, I understand your concern.
Thanks for posting your query.
Delayed periods could be due to many reasons, well in your case it could be due to stress, or a condition called as PCOD. Also if you are on birth control pills, there can be variation of your menstrual cycles, since you have taken the pregnancy tests and its turned out negative, lets rule out the possibility of being pregnant.
I suggest you to consult a gynaecologist and get relevant tests done to rule out other causes, also get a USG scan done .
Reduce stress , and exercise moderately .
Please get a hormone level test done of FSH, LH and TSH.
Once you recieve the results, consult your gynaecologist for prescription of suitable medication.
Hope this answers your query satisfactorily.
Do write back to me if you need further assistance,
thank you,
Dr. Rashmi
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor